# SDR SA06060

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Disengaged
- Location: Cabin
- Part time: 12,346 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - THE L-1 CABIN DOOR GIRT BAR WOULD NOT ENGAGED PROPERLY.  CABIN DOOR GIRT BAR WOULD NOT CONNECT ON THE LEFT SIDE WHERE THE DOOR CLOSES.  MAINTENANCE REPLACED THE L-1 DOOR ESCAPE SLIDE ASSEMBLY.
